# SDR UIEA2019051704224

- Difficulty date: May 15, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 74,834 hours, 14,796 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR SPOKING/BOTH DISPLAYS, BOTH RADARS.( PERFORMED FIM34-43 WXR BIT TEST OK. NO DEFECTS NOTED. )
